# SDR UIEA2019022073239

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,516 hours, 24,347 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2365
- Condition: Inoperative
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP INOP( TRANSFER TO MDDR # 107464 IAW DDG 28-22-01 CAT C DUE DATE 02-27-2019  LP 1054875: REMOVED AND REPLACED LEFT FWD FUEL PUMP IAW AMM 28-22-03, OPS CHECKED GOOD. THIS CLEARS MDDR 107464. PLACARD REMOVED.  )
